MathSciNet Relay Station
MathSciNet bibliographic data
MR2771595 (2012a:55015) 55P62 (55P10 55Q15)
Félix, Yves; Lupton, Gregory; Smith, Samuel B. The rational homotopy type of the space of self-equivalences of a fibration. Homology, Homotopy Appl. 12 (2010), no. 2, 371–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement